# SDR AMTA200700069

- Difficulty date: February 14, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT FLOOR STRIP AT STA 747 IN AFT PIT LBL 22.  REMOVED CORROSION ON LT FLOOR STRIP IAW SRM, ORIG MAT THK IS .050 MAT REMOVED IS .003.  FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
